# SDR AALA202404012256

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 11,721 hours, 4,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTENDENT SEAT FLASHLIGHT BATTERY RED (DEAD). REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDENT SEAT FLASHLIGHT BATTERY. PER AMM 25-64-00.
